# SDR UALA2010102503955

- Difficulty date: October 25, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 80,654 hours, 12,933 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81415
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOAD SHED ISSUES. DUE TO REPORT OF RT HYD QTY INDICATION DROP TWO TIMES AND FWD AND RT AFT GALLEY POWER WENT OFF NEED TO PERFORM A VISUAL INSPECTION OF RT GEN BREAKER TERMINALS (3 PHASE) C903. REPLACED RELAY & REPLACED NR 2 ENG IDG PER MM.
